# SDR ASAA11510472

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 10,278 hours, 3,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78233008 EMERGENCY LIGHTS OPS CHECK FOUND RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHT INOP.  REPLACED RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHT BULB, OPS CHECK GOOD.  REF AMM 33 51 04 990 801.
